Mathematical analysis of a HIV model with frequency dependence and viral diversity

Shingo Iwami, Shinji Nakaoka, Yasuhiro Takeuchi

Research output: Contribution to journalArticle

Abstract

We consider the effect of viral diversity on the human immune system with the frequency dependent proliferation rate of CTLs and the elimination rate of infected cells by CTLs. The model has very complex mathematical structures such as limit cycle, quasi-periodic attractors, chaotic attractors, and so on. To understand the complexity we investigate the global behavior of the model and demonstrate the existence and stability conditions of the equilibria. Further we give some theoretical considerations obtained by our mathematical model to HIV infection.

Original languageEnglish
Pages (from-to)457-476
Number of pages20
JournalMathematical Biosciences and Engineering
Volume5
Issue number3
Publication statusPublished - Jul 1 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Agricultural and Biological Sciences(all)
  • Computational Mathematics
  • Applied Mathematics

Cite this